Alert archive / South Dakota / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 165, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 13, 2009, 6:10 PM CDT for Beadle County, Jerauld County, South Dakota. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2009, 6:10 PM CDT (23:10 UTC)
- Expired
- Jul 13, 2009, 7:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
Counties Beadle County, SD, Jerauld County, SD
The radar
The Aberdeen radar (KABR), 146 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 6:12 PM CDT | HAIL 1 | 11 Nw Wessington Spring, SD | |
| Jul 13, 6:38 PM CDT | HAIL 1 | Wessington Springs, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 5:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 11.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFSD 132310
SVRFSD
SDC005-073-140000-
/O.NEW.KFSD.SV.W.0165.090713T2310Z-090714T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
610 PM CDT MON JUL 13 2009
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BEADLE COUNTY IN EAST CENTRAL SOUTH DAKOTA
JERAULD COUNTY IN EAST CENTRAL SOUTH DAKOTA
* UNTIL 700 PM CDT
* AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 14 MILES NORTHWEST OF WESSINGTON SPRINGS...OR 23 MILES
SOUTHEAST OF MILLER...AND WAS MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WESSINGTON SPRINGS...VIRGIL AROUND 630 PM CDT...
ALPENA AROUND 640 PM CDT...
LANE AROUND 645 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTHEASTERN SOUTH DAKOTA.
&&
LAT...LON 4429 9834 4394 9833 4394 9892 4402 9894
4415 9894 4421 9887 4421 9871 4435 9871
TIME...MOT...LOC 2310Z 300DEG 27KT 4420 9873
$$
CJ3 follow-up statements
000
WWUS53 KFSD 132326
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
626 PM CDT MON JUL 13 2009
SDC005-073-140000-
/O.CON.KFSD.SV.W.0165.000000T0000Z-090714T0000Z/
JERAULD SD-BEADLE SD-
626 PM CDT MON JUL 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN BEADLE AND JERAULD COUNTIES...
AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR WESSINGTON SPRINGS...OR 24 MILES SOUTHWEST OF HURON...MOVING
SOUTHEAST AT 30 MPH. AT 55 PM CDT...QUARTER SIZE HAIL WAS REPORTED
12 MILES SOUTH OF WESSINGTON.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WESSINGTON SPRINGS AROUND 630 PM...
LANE AROUND 645 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTHEASTERN SOUTH DAKOTA.
&&
LAT...LON 4423 9834 4394 9833 4395 9884 4404 9883
4414 9882 4419 9878 4420 9867 4424 9862
TIME...MOT...LOC 2326Z 300DEG 27KT 4414 9859
$$000
WWUS53 KFSD 132327 CCA
SVSFSD
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
626 PM CDT MON JUL 13 2009
SDC005-073-140000-
/O.COR.KFSD.SV.W.0165.000000T0000Z-090714T0000Z/
JERAULD SD-BEADLE SD-
626 PM CDT MON JUL 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN BEADLE AND JERAULD COUNTIES...
AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR WESSINGTON SPRINGS...OR 24 MILES SOUTHWEST OF HURON...MOVING
SOUTHEAST AT 30 MPH. AT 555 PM CDT...QUARTER SIZE HAIL WAS REPORTED
12 MILES SOUTH OF WESSINGTON.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WESSINGTON SPRINGS AROUND 630 PM...
LANE AROUND 645 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTHEASTERN SOUTH DAKOTA.
&&
LAT...LON 4423 9834 4394 9833 4395 9884 4404 9883
4414 9882 4419 9878 4420 9867 4424 9862
TIME...MOT...LOC 2326Z 300DEG 27KT 4414 9859
$$000
WWUS53 KFSD 132344
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
644 PM CDT MON JUL 13 2009
SDC005-073-140000-
/O.CON.KFSD.SV.W.0165.000000T0000Z-090714T0000Z/
JERAULD SD-BEADLE SD-
644 PM CDT MON JUL 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EXTREME SOUTHERN BEADLE AND EASTERN JERAULD COUNTIES...
AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR WESSINGTON SPRINGS...OR 26 MILES
SOUTHWEST OF HURON...MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LANE AROUND 655 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. THIS IS AN
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
QUARTER SIZE HAIL WAS REPORTED IN WESSINGTON SPRINGS AT 638 PM CDT.
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTHEASTERN SOUTH DAKOTA.
&&
LAT...LON 4420 9835 4394 9833 4396 9865 4401 9862
4407 9859 4410 9857 4413 9854 4417 9850
TIME...MOT...LOC 2343Z 298DEG 19KT 4405 9852
$$
CJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:25 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 13, 3:25 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 325 PM CDT MON JUL 13 2009 .DISCUSSION... ELEVATED CONVECTION TRYING TO FIRE THIS AFTERNOON ALONG THE ELEVATED WARM FRONT. SHOULD STORMS DEVELOP...NOT EXPECTING SEVERE WEATHER AS ATMOSPHERE IS RELATIVELY STABLE...ESPECIALLY FARTHER EAST INTO THE CWA. CHANCES FOR SHOWERS/THUNDERSTORMS WILL SPREAD EAST THROUGH THE EVENING AND OVERNIGHT ALONG THE ELEVATED FRONT...HOWEVER THE BEST CHANCES WILL BE WITH AN MCS WHICH IS EXPECTED TO ROLL OUT OF THE ROCKIES THIS EVENING. S/WV AHEAD OF THE MAIN UPPER TROUGH HAS SPARKED SOME THUNDERSTORMS OVER WRN SD EARLY THIS AFTERNOON. BECOMING MORE CONCERNED THAT THESE STORMS COULD CONGEAL INTO A LINE AND MOVE INTO THE WRN CWA BY EARLY THIS EVENING. CERTAINLY ENOUGH INSTABILITY SW OF A LINE FROM 9V9 THAT SEVERE STORMS WOULD BE POSSIBLE. THREAT WOULD BE FOR LARGE HAIL...DAMAGING WIND...AND ISOLATED TORNADOES. STILL...MAIN CHANCES FOR THUNDERSTORMS WILL BE AFTER MIDNIGHT AS THE NEXT ROUND OF STORMS MOVES ACROSS THE STATE. SEVERE WEATHER POTENTIAL WILL BE MINIMIZED...HOWEVER...QUARTER SIZED HAIL AND 60 MPH WINDS WILL BE POSSIBLE AS STORMS RIDE ALONG THE ERN SIDE OF THE LOW LEVEL JET. WILL ALSO HAVE TO WATCH THE POTENTIAL FOR FLOODING. RECENT RAINS HAVE SOILS SATURATED OVER PORTIONS OF THE AREA...SUCH THAT ANY TRAINING OF THUNDERSTORMS WOULD LIKELY CAUSE FLASH FLOODING. AT THIS TIME A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE AT A RELATIVELY FAST ENOUGH RATE THAT ONLY SPOTTY FLASH FLOODING IS EXPECTED...THUS NOT A FFA AT THIS TIME. /LIEBL ON TUESDAY...GFS HAS SLOWED DOWN THE PROGRESS OF ITS SFC FRONTAL BOUNDARY SUBSTANTIALLY...BUT STILL QUICKER THEN THE NAM AND ECMWF. CONTINUED TO FOLLOW THE SLOWER FROPA SOLUTIONS...WHICH BRINGS THE AXIS OF THE FROPA ALONG A MARSHALL MN...TO SIOUX FALLS TO YANKTON SD LINE BY 00Z WED. WHAT IS INTERESTING THOUGH...IS THAT NAM STABILITY PARAMETERS ARE FAIRLY STABLE ON TUE...EVEN ELEVATED STABILITY. THEREFORE THERE LIKELY COULD BE SOME HEAVY POCKETS OF RAINFALL OVR SOME OF OUR ERN SECTIONS OF THE FA ON TUE MORNING...BUT SVR COULD BE VERY LIMITED. WITH THE CDFNT...THERE WL BE ENUF LLV CONVERGENCE TO POSSIBLY GET A FEW SVR TS GOING LATE IN THE AFTN ALONG A WINDOM MN TO STORM LAKE IA LINE...BUT IF THE NAM INSTABILITY PARAMETERS ARE HALF WAY CORRECT...IT SHOULD NOT BE VERY WIDESPREAD AT ALL. INTERESTING TO NOTE THAT IF YOU LOOK AT THE MID LVLS BOTH OFF OF THE NAM AND GFS...THAT THERE ARE ACTUALLY TWO WAVES IN PLAY HERE. THE AFOREMENTIONED WAVE IN THE FIRST PARAGRAPH WHICH IS CURRENTLY SPARKING TS OVR THE WRN PLAINS...AND THE SECOND ONE IN THE RCKYS RIGHT NOW. ON TUESDAY...WE WILL BE DEALING MORE WITH THIS SECOND WAVE WHICH IS PUSHING EWD THE ACTUAL SFC FROPA. TEMPS ON TUESDAY ARE TRICKY. OVR THE ERN HALF...KEPT MAX TEMPS CLOSER TO THE COOLER MET GUIDANCE DUE TO ANTICIPATED CLOUD DEBRIS. BUT ALONG AND WEST OF THE JAMES...KEPT MAX TEMPS PRETTY WARM BEHIND THE FRONT WITH MUCH BETTER MIXING. OTHER THEN SOME LINGERING TS IN OUR EXTREME ERN ZONES TUE EVENING...THE BULK OF TUE NIGHT LOOKS QUIET. WED WL BE A BREEZY AND WELL MIXED DAY WITH NW FLOW THE RULE OF THE DAY. WED NIGHT IS QUITE INTERESTING...IN THAT THE NAM AND GFS POINT AT A WEAK LLV BOUNDARY OOZING SWD INTO OUR FA BACKED UP BY MID LVL SUPPORT. MID LVL MOISTURE IS ABUNDANT...BUT THE LOWER LEVELS ARE RATHER DRY. THE GFS PAINTS NO QPF IN THIS AREA...BUT DYNAMICALLY IT IS SPOT ON WITH THE NAM IN PLACING STRONG H7-H5 QG FORCING OVER OUR SRN FA...AND LLV FRONTOGENESIS SUCH AS AT H9 IS QUITE STRONG ALONG THE WEAK BONDARY. THEREFORE I ADDED A POPS FOR MUCH OF OUR FA MINUS OUR NORTH AND NORTHEAST WHERE YOU RUN INTO INCREASINGLY DRIER AND MORE STABLE AIR. LINGERED LOW POPS OVR OUR SE QUARTER THUR MORNING AS THE QG FORCING EXITS THAT AREA AND MID LVL MOISTURE. OVERALL... THUR SHOULD BE A NICE DAY THOUGH. /MJF IN THE EXTENDED THURSDAY NIGHT THRU MONDAY...MODELS ARE STILL IN PRETTY GOOD AGREEMENT WITH THE LARGE SCALE THRU SATURDAY...KEEPING LONG WAVE UPPER TROFFING IN THE ERN CONUS AND WRN CONUS RIDGING. THIS NW FLOW ALOFT IS RATHER DRY...BUT THERE IS JUST ENOUGH OF A PASSING MID LVL WAVE ON THE SW SIDE OF THE LARGE UPPER LOW OVR THE GRTLKS...THAT SOME SMALL POPS ARE WARRANTED IN THE SRN PARTS OF OUR FA IN THE RR QUAD OF A DEPARTING JET STREAK. ON SUNDAY AND MONDAY... THE ECMWF AND CANADIAN ARE MUCH QUICKER AND AGGRESSIVE IN BRINGING EWD AN UPPER TROF OVR THE NRN TIER OF THE CONUS...AS COMPARED TO THE 00Z/06Z GFS. HOWEVER...NOTICED THAT THE 12Z GFS ALSO HAS COME AROUND IN BRINGING EWD THIS WEST COAST ENERGY. AT ANY RATE...THE SFC RIDGE PASSES EWD AND BRINGS US TO A RETURN SELY FLOW SUN AND MON. WE WILL LIKELY HAVE TO ADD PCPN CHCS INTO THIS AREA SUN NIGHT AND MON IF THE VARIOUS MEDR MODELS CONT TO SHOW THIS MID AND UPPER LEVEL ENERGY MOVG EWD ON TONIGHTS AND WEDNESDAYS MODEL RUNS. NO REAL CONCERNS WITH TEMPERATURES...JUST BLO NORMAL ON FRI AND SAT...THEN A RETURN CLOSER TO NORMAL ON SUN AND MON. /MJF && .AVIATION... HIGH PRESSURE TO SHIFT EAST OF THE AREA AS A SFC TROUGH MOVES INTO ERN SD LATE TONIGHT. THUNDERSTORMS ARE POSSIBLE MAINLY AFTER MIDNIGHT OVER CENTRAL SD AND THEN WILL MOVE INTO SW MN AND NW IA AFTER MIDNIGHT. STRONG SRLY FLOW ALOFT TONIGHT IN ASSOCIATION WITH A LOW LEVEL JET. /LIEBL && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE &&
Hazardous weather outlook, Jul 13, 11:48 AM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1148 AM CDT MON JUL 13 2009 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-141200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1148 AM CDT MON JUL 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON ACROSS SOUTH CENTRAL SOUTH DAKOTA...MAINLY WEST OF THE JAMES VALLEY. A FEW THUNDERSTORMS MAY BE SEVERE...PRODUCING HAIL TO THE SIZE OF GOLF BALLS AND 70 MPH WINDS. IN ADDITION...ISOLATED TORNADOES ARE POSSIBLE. THESE STORMS ARE EXPECTED TO SUBSIDE THIS EVENING...HOWEVER A SECOND ROUND OF THUNDERSTORMS IS EXPECTED LATE TONIGHT AS A COMPLEX OF THUNDERSTORMS MOVES EAST OUT OF THE WESTERN DAKOTAS. THE COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE INTO THE JAMES VALLEY SHORTLY AFTER MIDNIGHT...AND REACH SOUTHWEST MINNESOTA AND NORTHWEST IOWA TOWARDS SUNRISE TUESDAY MORNING. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WINDS TO 70 MPH. LOCALLY HEAVY RAIN WILL OCCUR WITH THE COMPLEX OF STORMS AND MAY PRODUCE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS MAY REDEVELOP ON TUESDAY AFTERNOON IN AREAS GENERALLY FROM THE INTERSTATE 29 CORRIDOR EASTWARD. THESE STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 2 PM CDT IN SOUTH CENTRAL SOUTH DAKOTA. SPOTTER ACTIVATION MAY AGAIN BE NEEDED AFTER MIDNIGHT TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 97
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 5:35 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld | 40 min |
| Jul 13, 6:48 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Jerauld, Sanborn | 27 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.